# SDR 00FDEA00733

- Difficulty date: October 24, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 46,498 hours, 32,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP LEFT I/B AILERON FOUND CRACKED AT LEAD EDGE SUPPORT BRACKET.  REMOVED, REPLACED AND FAB PER IAW BAC SRM 51-20-1, 51-30-2.
